User Reviews for Labetalol
Also known as: Normodyne, Trandate
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Labetalol.
|High Blood Pressure||2 reviews||261 medications|
|Hypertensive Emergency||0 reviews||14 medications||Not rated - Be the first|
|Mitral Valve Prolapse||0 reviews||12 medications||Not rated - Be the first|
|Pheochromocytoma||0 reviews||6 medications||Not rated - Be the first|
|Postural Orthostatic...ycardia Syndrome||0 reviews||8 medications||Not rated - Be the first|
|Summary of Labetalol reviews||2 reviews||8.0|
Reviews for Labetalol
Review by bessy:
Normodyne (labetalol) for High Blood Pressure: I take labetalol 200mg 3 x per day for the past 6 years. Yes, my blood pressure is down, but I am so tired some days I just lay around all day. I also take diltiazem 180mg and Cozaar 100mg. I am trying to get off the labetalol and go on Bystolic. This medicine (labetalol) saved my life in the emergency room with dangerously high blood pressure. But now I am so sick of it and have gained 20 lbs and cannot exercise. I really want to try the Bystolic.
|43 users found this comment helpful. Did you? Yes No||Report as inappropriate|
September 18, 2009 1:03 AM
Review by Anonymous:
Normodyne (labetalol) for High Blood Pressure: I've used Normodyne for over 10 years with no side effects other than tiredness/fatigue which was tolerable until I began an exercise program with a personal trainer. On several workout sessions which involved conditioning exercises. I felt extremely tired to the point of needing to stop. Consulted with my doctor, he advised me that fatigue is a side effect of Normodyne and that a new medicine called Bystolic does not have this side effect. I am now on Bystolic and will continue to monitor the results.
|52 users found this comment helpful. Did you? Yes No||Report as inappropriate|
April 3, 2009 11:16 AM